# SDR SWAA2016042951425

- Difficulty date: April 19, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 71,057 hours, 67,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C28060
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMER EXIT BULLNOSE LIGHT INOPERATIVE AT ROW 20.  RELAMPED LIGHT IAW AMM.
